Into the system…

blogging, work, mental health, therapy, disability, benefits and more…

Side Effects…?

with 3 comments

I feel pretty awful right now. I’ve lost what good was mixed in with my mood and am just left with the terrible concentration, frustration and gloominess.

Physically, I’m feeling pretty terrible too. I have a splitting headache, am hot and bothered and feel sick. Last night my gums bled after I brushed my teeth and I woke up this morning with shaking hands, although that seems to have calmed down now. I have no idea if I’m actually ill or if they are all just stupid side effects or if it’s a combination, but I’m fed up. I wonder if I’m just been paranoid and it’s some evil placebo effect or if the medication can really be making me feel like this. I don’t know what to think or do about it.

Has anyone else had similar experiences with Fluoxetine?

We’re visiting my family this weekend. They don’t know about any of this, which means it could be a difficult weekend if I’m struggling with side-effects and having to put up my happy-front. I’m not sure I can face it.

Meh. I think I’m just going to go back to bed. I have stuff to do today, but I just feel awful.

p.s. is it just me or is the blogosphere quiet at the moment? I hope everyone is okay. I find myself refreshing the blog surfer page and wishing there was more to read.

Written by intothesystem

Friday, 8th August 2008 at 1:17 pm

3 Responses

Subscribe to comments with RSS.

  1. Good luck for the weekend, hope it goes ok. I’ll be going through something similar in a few weeks when my folks drop by for a couple of days, so totally understand. And yes, it is quiet isn’t it – says he! Take care!

    The Chuckle

    Friday, 8th August 2008 at 3:15 pm

  2. All the blogs are pretty quiet right now. It’s strange. I don’t really like it.

    I started Fluoxetine for the second time yesterday though this time it’s anxiety they’re trying to fix as it didn’t work for the depressions in the first place and well if the BP diagnosis is true then I’ll be on something else sooner or later. But yes. Side effects. I spent the whole of yesterday feeling sick. This mirrors exactly what happened the first time I was on it. Also I’ve been accused of sounding drugged and spacey.

    I hate the stuff.

    Take care x

    eccedentesiast

    Friday, 8th August 2008 at 8:22 pm

  3. All is quiet. Mine is because the charging cable for my laptop is dead so no working laptop so have to rely on the ocasional kind moment form my sister. I tried prozac about two years ago now. i stopped it because i couldnt stop shaking, err arm tremors it was and i couldnt sleep at all. X

    colouredmind

    Saturday, 9th August 2008 at 1:51 am


Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: